# SDR SWAA2018072023575

- Difficulty date: July 5, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SIDEWALL SUPPORT CORRODED AT STA 500C TO STA 500D, RBL 24.  R&R SUPPORT PER SRM.
